Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 149, NWS Mobile, AL

July 5, 2025Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 5, 2025, 6:41 PM CDT for Baldwin County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2025, 6:41 PM CDT (23:41 UTC)
Expired
Jul 5, 2025, 7:01 PM CDT
In force
20 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 59 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS54 KMOB 052341
SVRMOB
ALC003-060015-
/O.NEW.KMOB.SV.W.0149.250705T2341Z-250706T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
641 PM CDT Sat Jul 5 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Baldwin County in southwestern Alabama...

* Until 715 PM CDT.

* At 641 PM CDT, a severe thunderstorm was located 10 miles northeast
  of Loxley, moving west at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3076 8754 3061 8754 3060 8777 3080 8775
TIME...MOT...LOC 2341Z 095DEG 11KT 3069 8759 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RD
1 follow-up statement
722 
WWUS54 KMOB 060001
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
701 PM CDT Sat Jul 5 2025

ALC003-060010-
/O.CAN.KMOB.SV.W.0149.000000T0000Z-250706T0015Z/
Baldwin AL-
701 PM CDT Sat Jul 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3076 8754 3061 8754 3060 8777 3080 8775
TIME...MOT...LOC 2357Z 095DEG 11KT 3070 8766 

$$

RD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:06 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 5, 2:06 PM CDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
206 PM CDT Sat Jul 5 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 158 PM CDT Sat Jul 5 2025

A cutoff upper low/trough centered over Florida will begin to
slowly retrograde west today through the early next week. This
will allow for a steady increase in moisture each day, especially
as we get on the eastern side of the upper low and deep
southwesterly flow begins to develop. Ridging will build in place
of the upper low by the middle of next week with a significantly
moisture airmass returning. Expect the usual airmass thunderstorms
through the weekend with mostly isolated to scattered storms
beginning closer to the coast and then moving inland later in the
afternoon. Rain chances will gradually increase next week as
moisture increases and more scattered to likely thunderstorms will
be possible each afternoon. Hot temperatures can be expected each
day with highs topping out in the lower to middle 90's and
overnight lows in the lower to middle 70's. Heat indices will
generally stay below heat advisory criteria in the 95 to 100 range
through monday before sneaking to near advisory criteria by the
middle of next week in the 104 to 107 range. A Low risk of rip
currents remains through the weekend and early next week. BB-8 &&

.AVIATION...
(18Z TAFS)
Issued at 1237 PM CDT Sat Jul 5 2025

VFR conditions will prevail over the next 24 hours. However, we
are expecting brief drops in visibility and gusty/variable winds
up to 25 knots near scattered afternoon and early evening storms.
Added PROB30 groups to our coastal TAFs through late afternoon
before storms move inland in the evening. Light easterly winds
inland (southerly close to the coast) will become light northerly
tonight. /22

&&

.MARINE...
Issued at 158 PM CDT Sat Jul 5 2025

No hazards are expected through the forecast period with light
light diurnal flow this weekend becoming a light to moderate
southwesterly to westerly flow. Expect increased showers and
storms during next week. BB-8

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  93  73  92  73  93  74  94 /  10  30  10  50  10  50  10  60
Pensacola   75  93  76  91  77  92  77  92 /  10  30  10  50  10  40  20  60
Destin      78  93  79  92  79  92  80  92 /  20  30  20  40  10  40  20  50
Evergreen   71  96  71  96  72  95  73  94 /  10  20  10  40  10  30  10  50
Waynesboro  70  96  71  94  70  95  72  94 /  10  20  10  40  10  40  10  50
Camden      71  95  72  94  72  94  73  93 /   0  10  10  30  10  30  10  50
Crestview   72  95  72  94  72  94  73  94 /  10  30  10  60  10  50  10  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jul 5, 4:06 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
406 PM CDT Sat Jul 5 2025

ALZ263-265-MSZ079-052145-
Mobile Coastal AL-Mobile Central AL-George MS-
406 PM CDT Sat Jul 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MOBILE AND GEORGE
COUNTIES THROUGH 445 PM CDT...

At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Lucedale to Grand Bay.
Movement was southwest at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Theodore, Grand Bay, Lucedale, and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3035 8839 3038 8841 3039 8841 3038 8840
      3074 8841 3073 8879 3090 8888 3095 8846
      3090 8842 3080 8842 3080 8834 3056 8816
      3033 8840
TIME...MOT...LOC 2105Z 058DEG 9KT 3083 8854 3050 8835

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, Jul 5, 4:43 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Sat Jul 5 2025

MSZ076-079-052230-
Greene MS-George MS-
443 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGE AND SOUTHWESTERN
GREENE COUNTIES THROUGH 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Lucedale, moving northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8883 3107 8884 3116 8871 3113 8855
      3078 8857 3081 8881 3091 8887
TIME...MOT...LOC 2143Z 114DEG 12KT 3091 8866

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jul 5, 4:52 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Sat Jul 5 2025

ALZ261-263-052230-
Mobile Inland AL-Mobile Central AL-
452 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
530 PM CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
I65 And I165, or near Chickasaw. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Prichard, Chickasaw, Semmes, I65 And I165, and I65
And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3086 8816 3079 8803 3064 8810 3065 8818
      3070 8825 3075 8831
TIME...MOT...LOC 2151Z 022DEG 2KT 3076 8814

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jul 5, 5:00 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
500 PM CDT Sat Jul 5 2025

ALZ263-265-052245-
Mobile Coastal AL-Mobile Central AL-
500 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MOBILE COUNTY
THROUGH 545 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grand Bay, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grand Bay, Bayou La Batre, and Coden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3033 8840 3034 8840 3035 8839 3038 8841
      3039 8841 3038 8840 3052 8840 3052 8823
      3023 8820 3022 8838
TIME...MOT...LOC 2159Z 356DEG 10KT 3046 8837

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jul 5, 5:12 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
512 PM CDT Sat Jul 5 2025

MSZ075-076-078-079-052315-
Stone MS-Perry MS-Greene MS-George MS-
512 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...SOUTHERN
PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE COUNTIES THROUGH
615 PM CDT...

At 512 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of McLain, or 15 miles west of Lucedale, moving west at
15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northwestern
George, southern Perry, southwestern Greene and northeastern Stone
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3091 8914 3100 8914 3112 8915 3113 8914
      3110 8875 3086 8874 3088 8916 3091 8916
TIME...MOT...LOC 2212Z 092DEG 12KT 3095 8885

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, Jul 5, 5:48 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
548 PM CDT Sat Jul 5 2025

ALZ264-FLZ201-052345-
Baldwin Central AL-Escambia Inland FL-
548 PM CDT Sat Jul 5 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND CENTRAL
ESCAMBIA COUNTIES THROUGH 645 PM CDT...

At 548 PM CDT, Doppler radar was tracking a strong thunderstorm over
Molino, or 7 miles north of Gonzalez, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Molino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3078 8748 3079 8731 3074 8731 3072 8730
      3071 8727 3066 8727 3064 8726 3064 8724
      3063 8726 3063 8724 3062 8726 3061 8726
      3054 8744
TIME...MOT...LOC 2248Z 082DEG 7KT 3069 8733

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:31 PM CDTSevere Thunderstorm WarningMOBMobile29 min
Jul 5, 4:48 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jul 5, 4:52 PM CDTSpecial Weather StatementMOBMobile38 min
Jul 5, 5:55 PM CDTSevere Thunderstorm WarningMOBBaldwin50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.